# SDR DALA1305921611

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 57,153 hours, 7,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221122
- Part serial: SA183
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP OTBD L/E FAIRING FOUND DELAMINATED.  PERFORMED HOT BOND PREPREG REPAIR IAW SRM 57-53-01, REPAIR 1 AND SRM 51-70-05, PAR 5C, FIG 2.
